Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

fatty liver and uric acid..

i am 35 year old male and have a fatty liver for the past 9 years now and apparently high uric acid levels also . drinking alcohol for the past about 18 years regularly. I feel fatigued and drained when wake up in the morning and have pain in the ankles and knees. I used to be fair in complexion but now look dark and pale , hair fallen and greyed and look much older than my age my height is 5' 8 and weight is 82 kgs. what should i do ?
Asked On : Thu, 26 Aug 2010
Answers:  1 Views:  1480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
alcohol causes mood changes forgetfulness ( dementia) , reduces vit B 12 and folic acid levels . causes deranged cholesterols all damaging ur health . leg pains could be due to neuropathy associated with alcohol secondary to faulty VIT B 12 metabolism . keep uric acid controlled by medications and repeated levels checked.
exercise , reduce alcohol consumption , and vegetable diet will all help u. take care
Answered: Tue, 2 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor